# SDR DHL2003604676

- Difficulty date: July 7, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT DOOR NR 4 FRAME ANGLE BROKEN, STA 1440.000 CORR REMOVED BROKEN ANGLE IAW SRM 51-3-0 PG 1.  FABRICATED NEW ANGLE IAW SRM 53-2-0 PG 1-2.  CLEANED, TREATED, AND PRIMED AREA AND NEW ANGLE IAW SRM 51-1-8B.  INSTALLED NEW ANGLE IAW SRM 51-3-0 PG 1.
